Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having pain in veins of head

at the moment i am feeling pain in my head because of veins as well as in my whole body nerve s
Asked On : Fri, 20 May 2011
Answers:  7 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. is this headache (pain) associated with giddiness or epigastric pain.
2. you should first consult with a neurologist who might look out for migraine, cervical dysfunction, analgesic abuse or ask for MRI-Brain with venogram.
3. because Gender is not mentioned: it could be due to hormonal changes in females.
Answered: Sun, 11 Aug 2013
I find this answer helpful
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
This is a very common problem now a days found.This generally happens due to shirogat vat avrodha due to sama/nirama dosha.This also includes rasa+rakta+majja(bone marrow);what we say in ayurveda as dushyas.
Remedy=Drop warm til oil in both ear holes until it feels full.This will give you immediate relief.Also salt sweda +pradhaman nasya of tikshna drvya also gives the immediate result.Do it under well guidance of expert vaidya.Aviod cold beverages including cold water,going in polluted/cold air,wrong food/drinking habits,anger,ratri-jagaranam,frequent intercourse.Take maximum mental+physical rest.If you follow these guidlines you will get the desired result.
Answered: Fri, 30 Nov 2012
I find this answer helpful
General & Family Physician Dr. Thomas George Varghese's  Response
Hi Shavaiz,

By pain in the veins do you mean your having a throbbing headache that is associated with increased pulsation of the blood vessels on your scalp?

Since when are you having these pain over the whole body which your are attributing to the nerves?

You should get your BP checked and a detailed neurological examination by a qualified physician is also needed to rule out any neurological cause for the pain.

Answered: Wed, 14 Dec 2011
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
For a moment you may take simple paracetamol and may take for 2 to 3 days as when
needed, and still if persists you consult your doctor and go further as per his adcise.
Answered: Thu, 22 Sep 2011
I find this answer helpful
Ayurveda Specialist Dr. Christy J Thundiparambil's  Response
hi shavaiz mia,
would you explain the things in some more details?
no idea can drawn by reading this
with regards
Answered: Sat, 21 May 2011
I find this answer helpful
Homeopath Dr. Swati Ramkumar's  Response
Hello Shaviaz,
The details that you have mentioned is not clear to arrive at any conclusion about both the disease and the treatment. Kindly mention your problems in details, so that we can help you out in a better way!!!
Answered: Sun, 22 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Get your BP examined first. Shirodhara gives instant relief. Avoid tension and relax. Keep bowelsclean. if shirodhara is not available get head massage with bala tail. Internal medicines can be advised only on detailed history and after knowing the cause
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor